| Model Number |
2578-15 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 device code a0401 is being used to capture the reportable event of suture break.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used during an esophagogastroduodenoscopy (egd) procedure on (b)(6) 2026.During the procedure, the suture broke.The physician attempted to use three additional sutures, which also broke.The procedure was completed with clips.There was no patient complications reported as a result of this event.Note: this is the first of four overstitch sutures used in the same procedure.
Additional Manufacturer Narrative
Block h6.Device code a0401 is being used to capture the reportable event of suture break.Device evaluation.Block h11.The overstitch suture was not returned for evaluation; however, media was provided.A media analysis was completed.The documentation attached includes some pictures where it can be observed the device label information and packaging of the device with the upn and batch number.However, it is not possible identify the device.The reported event of suture break could not be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all gathered information, there is not enough evidence to determine whether the suture break was due to the physician's technique during the procedure or was related to a device malfunction.For this reason, cause not established is selected as the most probable cause for this event.Additionally, for the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.For this reason, will be classified as cause not established.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.
Event or Problem Description